| Catalog Number |
1C8363 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an extension set would not flow.At the end of the infusion, the nurse observed the unspecified solution was not flowing and the spectrum pump is not alarming ¿upstream occlusion¿ even though no fluid was moving.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
B5: upon additional information, the events occur during chemotherapy types (cytoxin, keytruda, trastuzumab,5fu, oxaliplatin, irinotecan) infusions via 250 and 500 viaflex bags.¿the bag and drip chamber had collapsed towards the end of the infusion as if there was a large suction on the line, however, there was still med in the drip chamber and in the line above the pump.¿ ¿at times there is a little solution left in the bag (5 ml was mentioned) but mostly in the line/drip chamber.¿ h10: should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.